# SDR USAA040348

- Difficulty date: March 27, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 44,758 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CORRODED TWO AREAS, 1 INCH BY 6 INCHES AND 1 INCH BY 4 INCHES, FS 1016-1022 FORWARD SIDE OF AFT PRESSURE BULKHEAD.  REPLACED STIFFENERS AND INSTALLED DOUBLERS AND SPLICES PER SRM 53-80-08 AND BOEING DWG PL 65C28106.  (M)
